# SDR SWAA2022052306338

- Difficulty date: May 11, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL VAPOR BARRIER HAS CRACK EXTENDING I/B FROM RBL 31.83 1.0 INCH LONG 16 INCHES FROM BOTTOM. / [01] REPAIRED PER SRM 57-10-10-1A-2 AND SRM SUPPLEMENT 5;[02] VERIFIED REPAIRED PER SRM 57-10-10-1A-2 AND SRM SUPPLEMENT 5
